# SDR RU3A20200430019

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N84
- Make and model: Beech 300BEECH
- Aircraft serial: FF19
- Aircraft time: 15,649 hours, 8,194 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP HIGH.  RAPID RISE IN OIL TEMP, TEMP FOLLOWS POWER LEVER. ENGINE AT IDLE TO MAINTAIN ACCEPTABLE TEMPERATURE
